Sylow theory of CC-groups
Rendiconti del Seminario Matematico della Università di Padova, Tome 85 (1991) , pp. 105-118.
@article{RSMUP_1991__85__105_0,
     author = {Otal, Javier and Pe\~na, Juan Manuel},
     title = {Sylow theory of $CC$-groups},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {105--118},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {85},
     year = {1991},
     zbl = {0734.20016},
     mrnumber = {1142535},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1991__85__105_0/}
}
Otal, Javier; Peña, Juan Manuel. Sylow theory of $CC$-groups. Rendiconti del Seminario Matematico della Università di Padova, Tome 85 (1991) , pp. 105-118. http://www.numdam.org/item/RSMUP_1991__85__105_0/

[1] J. Alcazar - J. Otal, Sylow subgroup of group with Černikov conjugacy classes, J. Algebra 110 (1987), pp. 507-513. | MR 910399 | Zbl 0624.20026

[2] B. Bruno - R.E. Phillips, On minimal conditions related to Miller-Moreno type groups, Rend. Sem. Mat. Univ. Padova 69 (1983), pp. 153-168. | Numdam | MR 716991 | Zbl 0522.20022

[3] A.D. Gardiner - B. HARTLEY - M. J. TOMKINSON, Saturated formations and Sylow structure in locally finite groups, J. Algebra 17 (1971), pp. 177-211. | MR 272897 | Zbl 0215.10605

[4] B. Hartley, Sylow theory in locally finite groups, Comp. Math. 23 (1972), pp. 263-280. | Numdam | MR 316557 | Zbl 0248.20036

[5] J. Otal - J. M. PEÑA, Minimal non-CC-groups, Comm. Algebra 16 (1988), pp. 1231-1242. | MR 939041 | Zbl 0644.20025

[6] J. Otal - J. M. PEÑA, Characterizations of the conjugacy of SyLow p-subgroups of CC-groups, Proc. Amer. Math. Soc. 106 (1989), pp. 605-610. | MR 961407 | Zbl 0672.20017

[7] J. Otal - J. M. PEÑA, Locally nilpotent injectors of CC-groups, in «Contribuciones Matematicas en Homenaje al Prof. D. Antonio Plans». Universidad de Zaragoza (1990), pp. 233-238.

[8] J. Otal - J.M. Peña - M.J. Tomkinson, Locally inner automorphisms of CC-groups, J. Algebra to appear. | MR 1125703 | Zbl 0735.20019

[9] Ya. D. POLOVICKIĭ, Groups with extremal classes of conjugate elements, Sibirsk. Mat Z. 5 (1964), pp. 891-895. | MR 168658

[10] D.J.S. Robinson, Finiteness conditions and generalized soluble groups, Springer, Berlin (1972). | Zbl 0243.20032

[11] S.E. Stonehewer, Abnormal subgroups of a class of periodic locally soluble groups, Proc. London Math. Soc. (3) 14 (1964), pp. 520-536. | MR 165012 | Zbl 0123.24902

[12] S.E. Stonehewer, Some finiteness conditions in locally soluble groups, J. London Math. Soc. (3) 19 (1969), pp. 675-708. | MR 229726 | Zbl 0165.03801

[13] M.J. Tomkinson, FC-group, Pitman, Boston (1984).